# SDR AALA202503209828

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 62,493 hours, 39,567 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN WHEN TURNING KNOB CLOCKWISE THE UPPER LATCH IS NOT RELEASING. MAINTENANCE RE-ADJUSTED FLIGHT DECK DOOR PER AMM 52-51-11.
